MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 CANCELLOUS BONE SCREW 6.5X15MM; BONE SCREWS AND PINS : SCREWS

DEPUY ORTHOPAEDICS, INC. 1818910 CANCELLOUS BONE SCREW 6.5X15MM; BONE SCREWS AND PINS : SCREWS
Catalog Number 117215000
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Codes Inadequate Osseointegration (2646); Not Applicable (3189)
Date of Event 04/17/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Der stated that primary tha was done in 2003 (exact date unknown).Head-on automobile collision in (b)(6) 2017 led to chronic dislocation of implant, requiring acetabular revision.Cup, liner, and head were revised.Cup was loose at the bone to implant interface.Doi: 2003; dor (b)(6) 2018; right hip.No surgical delay.
 
Additional Manufacturer Narrative
(b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.Based on previous investigations this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
CANCELLOUS BONE SCREW 6.5X15MM
Common Device Name
BONE SCREWS AND PINS : SCREWS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7507598
Report Number1818910-2018-59431
Device Sequence Number16588235
Product Code HWC
UDI-Device Identifier10603295007593
UDI-Public10603295007593
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K970929
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 04/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number117215000
Device Lot NumberV2LBP4059
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/17/2018
Supplement Date Received by Manufacturer06/13/2018
Initial Report FDA Received Date05/11/2018
Supplement Report FDA Received Date06/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient Weight100